MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 NATURAL NON-ADHESIVE MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 NATURAL NON-ADHESIVE MALE EXTERNAL CATHETER
Model Number 38301
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient stated the naturals keep falling off using the smallest size.The patient had some retraction.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.
 
Event or Problem Description
It was reported that the patient stated the naturals keep falling off using the smallest size.The patient had some retraction.No medical intervention reported.

Brand Name
NATURAL NON-ADHESIVE MALE EXTERNAL CATHETER
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10483786
Report Number1018233-2020-05644
Device Sequence Number4031258
Product Code NNX
UDI-Device Identifier00801741071225
UDI-Public(01)00801741071225
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number38301
Device Catalogue Number38301
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1